Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 77, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jun 26, 2010, 9:53 PM CDT for Dakota County, Goodhue County, Washington County, Minnesota; Pierce County, Wisconsin. It was in force for 82 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2010, 9:53 PM CDT (02:53 UTC)
- Expired
- Jun 26, 2010, 11:15 PM CDT
- In force
- 82 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 75.0 mph
Counties Dakota County, MN, Goodhue County, MN, Washington County, MN, Pierce County, WI
The radar
The Minneapolis radar (KMPX), 62 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 10:40 PM CDT | TSTM WND DMG | 5 Sw Welch, MN | A COUPLE 4 TO 6 INCH TREES BLOWN DOWN...NUMEROUS BRANCHES TWISTED OFF TREE TOPS. |
| Jun 26, 10:40 PM CDT | NON-TSTM WND DMG | 5 Sw Welch, MN | A COUPLE 4 TO 6 INCH TREES BLOWN DOWN...NUMEROUS BRANCHES TWISTED OFF TREE TOPS. |
| Jun 26, 11:10 PM CDT | TSTM WND DMG | 1 Nw Maiden Rock, WI | MULTIPLE LARGE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 47 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 7:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 2.9 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1959 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- -0.1
- Supercell composite
- -0.6
The text
As transmitted, in the capitals the NWS used until 2016.
976
WUUS53 KMPX 270253
SVRMPX
MNC037-049-163-WIC093-270415-
/O.NEW.KMPX.SV.W.0077.100627T0253Z-100627T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
953 PM CDT SAT JUN 26 2010
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WASHINGTON COUNTY IN EAST CENTRAL MINNESOTA...
DAKOTA COUNTY IN EAST CENTRAL MINNESOTA...
GOODHUE COUNTY IN SOUTHEAST MINNESOTA...
PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 1115 PM CDT
* AT 951 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 75 MPH. SIREN
ACTIVATION IS SUGGESTED. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF BURNSVILLE TO 10 MILES SOUTHWEST OF
VERMILLION TO 13 MILES WEST OF KENYON...AND MOVING EAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE...
RED WING...
RIVER FALLS...
ELLSWORTH...
BURNSVILLE...
STANTON...
DENNISON...
APPLE VALLEY...
NEW TRIER...
KENYON...
EAGAN...
CANNON FALLS...
VERMILLION...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4452 9305 4452 9297 4474 9302 4475 9332
4480 9327 4489 9302 4489 9277 4486 9276
4486 9214 4436 9246 4436 9254 4420 9256
4421 9304
TIME...MOT...LOC 0253Z 264DEG 32KT 4474 9338 4460 9312
4423 9322
WIND...HAIL 75MPH <.75IN
$$3 follow-up statements
174
WWUS53 KMPX 270317
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1017 PM CDT SAT JUN 26 2010
MNC037-049-163-WIC093-270415-
/O.CON.KMPX.SV.W.0077.000000T0000Z-100627T0415Z/
WASHINGTON MN-DAKOTA MN-GOODHUE MN-PIERCE WI-
1017 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIERCE...
GOODHUE...DAKOTA AND SOUTHERN WASHINGTON COUNTIES UNTIL 1115 PM
CDT...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS
OF 75 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
ROSEMOUNT TO MIESVILLE TO KENYON...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RED WING...RIVER FALLS...ELLSWORTH...MIESVILLE...INVER GROVE
HEIGHTS...WASTEDO...BOMBAY...ST PAUL PARK...NEWPORT...HADER...
HASTINGS...COTTAGE GROVE...WELCH...WANAMINGO...DIAMOND BLUFF...
PRESCOTT...HAGER CITY...ZUMBROTA...GOODHUE AND PINE ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. IF YOU ARE IN THE PATH OF THIS
STORM...PREPARE IMMEDIATELY FOR DESTRUCTIVE WINDS...WHICH CAN UPROOT
TREES...DOWN POWER LINES...AND CAUSE DAMAGE TO WINDOWS. EVACUATE
MOBILE HOMES AS THEY MAY BE OVERTURNED. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS
IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4452 9305 4452 9297 4474 9302 4475 9332
4480 9327 4489 9302 4489 9277 4486 9276
4486 9214 4436 9246 4436 9254 4420 9256
4421 9304
TIME...MOT...LOC 0317Z 264DEG 32KT 4476 9308 4462 9282
4422 9300
WIND...HAIL 75MPH <.75IN
$$983
WWUS53 KMPX 270347 RRA
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1047 PM CDT SAT JUN 26 2010
MNC037-163-270357-
/O.CAN.KMPX.SV.W.0077.000000T0000Z-100627T0415Z/
WASHINGTON MN-DAKOTA MN-
1047 PM CDT SAT JUN 26 2010
...THE SEVERE THUNDERSTORM WARNING FOR DAKOTA AND SOUTHERN WASHINGTON
COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF DAKOTA
AND WASHINGTON COUNTIES.
LAT...LON 4421 9304 4447 9294 4455 9284 4455 9280
4463 9276 4463 9274 4470 9273 4475 9280
4486 9276 4486 9214 4436 9246 4436 9254
4420 9256
TIME...MOT...LOC 0347Z 264DEG 32KT 4479 9271 4465 9245
4425 9263
$$
MNC049-WIC093-270415-
/O.CON.KMPX.SV.W.0077.000000T0000Z-100627T0415Z/
GOODHUE MN-PIERCE WI-
1047 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIERCE AND
GOODHUE COUNTIES UNTIL 1115 PM CDT...
AT 1047 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
PRESCOTT TO ESDAILE TO PINE ISLAND...MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
RIVER FALLS...ELLSWORTH...ESDAILE...BAY CITY...BELDENVILLE...MARTEL
AND SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. THIS IS
AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4421 9304 4447 9294 4455 9284 4455 9280
4463 9276 4463 9274 4470 9273 4475 9280
4486 9276 4486 9214 4436 9246 4436 9254
4420 9256
TIME...MOT...LOC 0347Z 264DEG 32KT 4479 9271 4465 9245
4425 9263
WIND...HAIL 60MPH <.75IN
$$673
WWUS53 KMPX 270402
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1102 PM CDT SAT JUN 26 2010
MNC049-WIC093-270415-
/O.CON.KMPX.SV.W.0077.000000T0000Z-100627T0415Z/
GOODHUE MN-PIERCE WI-
1102 PM CDT SAT JUN 26 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PIERCE AND
EASTERN GOODHUE COUNTIES UNTIL 1115 PM CDT...
AT 1102 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BELDENVILLE TO 6 MILES WEST OF PLUM CITY TO MAZEPPA...MOVING EAST AT
35 MPH.
LOCATIONS IMPACTED INCLUDE...
MARTEL AND SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.
THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE. SEEK
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 4421 9280 4437 9277 4447 9273 4456 9266
4462 9262 4470 9264 4486 9264 4486 9214
4436 9246 4436 9254 4420 9256
TIME...MOT...LOC 0402Z 264DEG 32KT 4480 9254 4466 9228
4426 9246
WIND...HAIL 60MPH <.75IN
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 6:28 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, Jun 26, 6:28 PM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
628 PM CDT SAT JUN 26 2010
.DISCUSSION...
WARM FRONT BECOMING WELL DEFINED VCNTY MN/I BORDER WITH AROUND
5000 J/KG ML CAPE SE SD INTO NW IA. VERY LITTLE CIN OVER THIS AREA
AS WELL. STRONG...MAINLY ELEVATED CELLS CONTINUE TO MOVE TOWARD SW
MN. CURRENT 850-300 /EW AND SLIGHTLY ESE/ THICKNESS FIELD
SUGGESTS THE STRONGEST STORMS INITIALLY MOVING ACROSS SOUTH
CENTRAL MN. MORE UPSCALE DEVELOPMENT QUITE POSSIBLE LATER AS THE
UPPER TROUGH APPROACHES ALONG WITH DEVELOPING LARGE SCALE UPPER
DIV. THE UPPER DIV IS FORECAST TO MAXIMIZE LATER TONIGHT. THE LOW
LEVEL/850 MB MOISTURE TRANSPORT IS FORECAST BY BOTH THE GFS AND
NAM TO DECELERATE OVER SE MN AND CENTRAL WI LATER TONIGHT. THERE
IS SOME UNCERTAINTY ABOUT THE HEAVIER RAIN AXIS DEPENDING ON THE
OUTFLOWS THIS EVENING...BUT GIVEN THAT CORE METRO PROBLEMS AND A
HEAVIER RAIN AXIS THAT OCCURRED INTO WI LAST NIGHT...HAVE EXPANDED
THE FFA A LITTLE FARTHER ENE.
STILL DECENT CONSISTENCY WITH THE TROUGH TO MOVE OUT SUNDAY
MORNING...BUT SOME CHANCE THAT WEAK VORT MAY AID SOME DEVELOPMENT
OF ISOLD CELLS NE AREAS SUNDAY EVENING. THE GFS IS THE MOST
AGGRESSIVE WITH BRINGING A SHORT WAVE INTO THE UPPER RIDGE LATE TIN
THE WEEK. WILL KEEP THINGS DRY UNTIL FRIDAY NIGHT AND
SATURDAY...AND THEN INTRODUCE A CHANCE. IS SUSPECT THAT MUCH OVER
A WEEK OF NO PRECIP IS HARD TO COME BY THIS TIME OF YEAR. THE
RIDGE SEEMS TO BE STRONG ENOUGH ALONG WITH THE SAME DRY SIGNALS
FROM THE NAEFS AND GEFS TO KEEP THE DRY FORECAST INTO FRIDAY.
WE SHOULD GET A COUPLE OF DAYS OF COOLER TEMPS AFTER THIS TROUGH
PASSAGE AND THEN GRAVITATE BACK TO NEAR NORMAL OR SLIGHTLY ABOVE BY
THE END OF THE WEEK.
&&
.AVIATION... /00Z TAF ISSUANCE/
IFR/MVFR FLIGHT CATEGORIES WILL OCCUR THIS EVENING DUE TO BATCH OF
TSRA MOVING THROUGH THE AREA. VERY MOIST AIR CONTINUE TO OVERRIDE
AND LIFT NORTHWARD OVER THE UPPER MIDWEST THIS EVENING. THE CORE OF
THE MESOSCALE CONVECTIVE SYSTEM WAS OVER SOUTH CENTRAL MN...MOVING
SOUTHEAST. SFC LOW PRESSURE TROUGH OVER THE DAKOTAS INTO THE CENTRAL
PLAINS...WILL MOVE EAST ACROSS THE AREA BY MID DAY SUNDAY. CONDS
WILL IMPROVE FROM WEST TO EAST WITH CLOUD HEIGHTS LIFTING TO VFR
CATEGORY.
KMSP...WIDESPREAD IFR/MVFR FLYING CONDITIONS WILL PREVAIL IN
SHRA/TSRA THROUGH MIDNIGHT. CONDS IMPROVING ONCE THE SFC TROUGH
MOVING EAST OF THE AREA. SEE CURRENT TAF FOR DETAILS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR BLUE EARTH-BROWN-CARVER-DAKOTA-FARIBAULT-
FREEBORN-GOODHUE-HENNEPIN-LE SUEUR-MARTIN-NICOLLET-RAMSEY-
REDWOOD-RICE-SCOTT-SIBLEY-STEELE-WASECA-WASHINGTON-WATONWAN.
WI...FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY
MORNING FOR CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-PIERCE-ST. CROIX.
&&
JPR/JMHazardous weather outlook, Jun 26, 1:46 PM CDT, 8 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 146 PM CDT SAT JUN 26 2010 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 271900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 146 PM CDT SAT JUN 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM THE MIDDLE OF THIS AFTERNOON THROUGH TONIGHT ACROSS MOST OF THE OUTLOOK AREA. A MODERATE RISK FOR SEVERE THUNDERSTORMS IS EXPECTED DURING THIS TIME FRAME GENERALLY WEST OF A LINE FROM MADISON TO SPRINGFIELD. A TORNADO WATCH IS IN EFFECT UNTIL 8 PM SOUTH OF A LINE...FROM APPLETON...TO BLOMKEST...TO WATERTOWN...TO NEW PRAGUE TO NORTHFIELD. A WARM FRONT WILL LIE NEAR THE MINNESOTA AND IOWA BORDER BY MID TO LATE THIS AFTERNOON...POTENTIALLY CAUSING ANOTHER ROUND OF LATE AFTERNOON AND EARLY EVENING SEVERE THUNDERSTORMS IN SOUTHWEST AND SOUTH CENTRAL MINNESOTA. THE PRIMARY THREATS FROM ANY OF THESE STORMS THAT DO DEVELOP DURING THAT TIME INCLUDE LARGE HAIL... HEAVY RAIN...AND SOME TORNADOES. ALSO...A COLD FRONT WILL TRACK ACROSS THE DAKOTAS INTO WESTERN MINNESOTA DURING THE EVENING AND INTO CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN LATE TONIGHT. THIS WILL BRING A CHANCE FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK AREA TONIGHT...WITH DAMAGING WINDS AND HEAVY RAIN BEING THE PRIMARY THREATS. IN ADDITION...FLASH FLOODING IS POSSIBLE TONIGHT ACROSS THE OUTLOOK AREA...PRIMARILY IN SOUTH CENTRAL MINNESOTA WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE FOR THUNDERSTORMS ACROSS WEST CENTRAL WISCONSIN ON SUNDAY. NO SEVERE THUNDERSTORMS ARE EXPECTED AT THIS TIME. THE RECENT RAINFALL ACROSS THE AREA HAS LED TO RIVER RISES. DEPENDING ON RAINFALL AMOUNTS AND PLACEMENT THROUGH EARLY SUNDAY...THE MINNESOTA RIVER MAY RISE TO NEAR FLOOD STAGE DURING THE COMING WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL DEFINITELY BE NEEDED. AZ
In the hours before
Local storm report, Jun 26, 9:12 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
912 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM TSTM WND DMG 1 SW MANKATO 44.16N 94.00W
06/26/2010 BLUE EARTH MN TRAINED SPOTTER
SCATTERED TREES DOWN BLOCKING INTERSECTION WARREN AND
HIGHLAND.
&&
CARLYONLocal storm report, Jun 26, 9:14 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
914 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM TSTM WND GST 5 SSW LAKE CRYSTAL 44.04N 94.26W
06/26/2010 M52 MPH BLUE EARTH MN MESONET
MNDOT ROADWAY SENSOR.
&&
CARLYONLocal storm report, Jun 26, 9:23 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
923 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0922 PM TSTM WND GST 4 W BELLE PLAINE 44.62N 93.85W
06/26/2010 M60 MPH SCOTT MN LAW ENFORCEMENT
&&
AJZLocal storm report, Jun 26, 9:29 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
929 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM TORNADO 5 NE WINNEBAGO 43.82N 94.10W
06/26/2010 FARIBAULT MN PUBLIC
&&
AJZLocal storm report, Jun 26, 9:41 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
941 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 PM TSTM WND GST BELLE PLAINE 44.62N 93.76W
06/26/2010 M72 MPH SCOTT MN MESONET
MNDOT RWIS ROAD SENSOR.
&&
CARLYONLocal storm report, Jun 26, 9:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
945 PM CDT SAT JUN 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 PM TSTM WND GST WASECA 44.08N 93.50W
06/26/2010 E60 MPH WASECA MN TRAINED SPOTTER
&&
CARLYONThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:39 PM CDT | Special Weather Statement | MPX | Brown, Nicollet, Watonwan | 51 min |
| Jun 26, 7:59 PM CDT | Special Weather Statement | MPX | Carver, Hennepin, Scott | 61 min |
| Jun 26, 8:03 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Brown, Le Sueur, Nicollet, Sibley, Watonwan | 57 min |
| Jun 26, 8:15 PM CDT | Flash Flood Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 4 hr |
| Jun 26, 8:17 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Martin, Watonwan | 43 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | MPX | Le Sueur, Scott, Sibley | 53 min |
| Jun 26, 8:45 PM CDT | Tornado Warning | MPX | Blue Earth, Nicollet | 30 min |
| Jun 26, 8:50 PM CDT | Flash Flood Warning | MPX | Dakota, Freeborn, Le Sueur, Rice, Scott, Steele and 1 more | 5 hr |
| Jun 26, 8:51 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Le Sueur, Rice, Scott | 84 min |
| Jun 26, 9:00 PM CDT | Areal Flood Advisory | MPX | Carver | 5 hr |
| Jun 26, 9:00 PM CDT | Severe Thunderstorm Warning | MPX | Blue Earth, Faribault, Freeborn, Martin, Steele, Waseca | 60 min |
| Jun 26, 9:11 PM CDT | Tornado Warning | MPX | Le Sueur, Rice, Scott | 34 min |
| Jun 26, 9:35 PM CDT | Tornado Warning | MPX | Steele, Waseca | 25 min |
| Jun 26, 9:42 PM CDT | Tornado Warning | MPX | Dakota, Scott | 48 min |
| Jun 26, 9:45 PM CDT | Flash Flood Warning | MPX | Goodhue | 4 hr |
| Jun 26, 9:47 PM CDT | Tornado Warning | MPX | Faribault, Freeborn, Steele, Waseca | 28 min |
| Jun 26, 9:56 PM CDT | Severe Thunderstorm Warning | MPX | Faribault, Freeborn, Steele, Waseca | 49 min |
| Jun 26, 10:14 PM CDT | Areal Flood Advisory | MPX | Washington | 4 hr |
| Jun 26, 10:40 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 61 min |
| Jun 26, 10:57 PM CDT | Flash Flood Warning | MPX | Hennepin, Ramsey, Washington | 3 hr |
| Jun 27, 12:31 AM CDT | Special Weather Statement | MPX | Dakota, Goodhue, Ramsey, Washington | 59 min |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 4 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Blue Earth, Brown, Nicollet | 9 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Le Sueur, Scott, Sibley | 8 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Carver, Hennepin, Scott | 11 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Dakota, Hennepin, Scott | 3 days |
| Jun 27, 10:42 AM CDT | River Flood Warning | MPX | Redwood | 49 hr |
| Jun 26, 11:14 PM CDT | Flash Flood Warning | MPX | Chippewa, Dunn, Eau Claire, Pepin, Saint Croix | 3 hr |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2010Severe Thunderstorm Warnings in Wisconsin, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.